Alert archive / Ohio / Gale Warnings in 2009

Gale Warning 1, NWS Cleveland, OH

January 7, 2009

NWS Cleveland, OH issued this gale warning at Jan 7, 2009, 8:46 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2009, 8:46 PM EST (01:46 UTC)
Expired
Jan 8, 2009, 6:57 AM EST
In force
10 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS71 KCLE 080146
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EST WED JAN 7 2009

LEZ147>149-081000-
/O.UPG.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
/O.NEW.KCLE.GL.W.0001.090108T0146Z-090108T1200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
846 PM EST WED JAN 7 2009

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE SOUTHWEST TO WEST WINDS UP TO 35 KNOT GALES OVERNIGHT. THE
WINDS SHOULD DROP BELOW GALE FORCE AROUND DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-167>169-081000-
/O.NEW.KCLE.GL.W.0001.090108T0146Z-090108T1200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
846 PM EST WED JAN 7 2009

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE SOUTHWEST TO WEST WINDS UP TO 35 KNOT GALES OVERNIGHT. THE
WINDS SHOULD DROP BELOW GALE FORCE AROUND DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ142>146-081000-
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
846 PM EST WED JAN 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH THURSDAY BEFORE STARTING
TO DIMINISH LATER THURSDAY NIGHT AND FRIDAY. THIS WILL LEAD TO
WAVES OF 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
3 follow-up statements
221 
WHUS71 KCLE 080332
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 PM EST WED JAN 7 2009

LEZ061-147>149-167>169-081145-
/O.CON.KCLE.GL.W.0001.000000T0000Z-090108T1200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1032 PM EST WED JAN 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE SOUTHWEST TO WEST WINDS UP TO 35 KNOT GALES OVERNIGHT.
THE WINDS SHOULD DROP BELOW GALE FORCE AROUND DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ142>144-081145-
/O.NEW.KCLE.LO.Y.0001.090108T0332Z-090108T1700Z/
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1032 PM EST WED JAN 7 2009

...LOW WATER ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH THURSDAY BEFORE STARTING
TO DIMINISH LATER THURSDAY NIGHT AND FRIDAY. THIS WILL LEAD TO
WAVES OF 7 TO 10 FEET.

AT 10 PM WEDNESDAY THE WATER LEVEL AT TOLEDO WAS 5 INCHES BELOW
LOW WATER DATUM WHICH IS THE CRITICAL MARK. GUSTY WEST WINDS WILL
CAUSE THE WATER LEVEL TO RANGE FROM LOW WATER DATUM TO 12 INCHES
BELOW LOW WATER DATUM THROUGH THURSDAY MORNING. MOST OF THE TIME
THE WATER LEVEL WILL BE AT OR BELOW THE CRITICAL MARK FOR SAFE NAVIGATION.

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-081145-
/O.NEW.KCLE.LO.Y.0001.090108T0332Z-090108T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1032 PM EST WED JAN 7 2009

...LOW WATER ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST THURSDAY. 

AT 10 PM WEDNESDAY THE WATER LEVEL AT TOLEDO WAS 5 INCHES BELOW
LOW WATER DATUM WHICH IS THE CRITICAL MARK. GUSTY WEST WINDS WILL
CAUSE THE WATER LEVEL TO RANGE FROM LOW WATER DATUM TO 12 INCHES
BELOW LOW WATER DATUM THROUGH THURSDAY MORNING. MOST OF THE TIME
THE WATER LEVEL WILL BE AT OR BELOW THE CRITICAL MARK FOR SAFE NAVIGATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-081145-
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
1032 PM EST WED JAN 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH THURSDAY BEFORE STARTING
TO DIMINISH LATER THURSDAY NIGHT AND FRIDAY. THIS WILL LEAD TO
WAVES OF 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
485 
WHUS71 KCLE 080848
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EST THU JAN 8 2009

LEZ061-147>149-167>169-081200-
/O.CON.KCLE.GL.W.0001.000000T0000Z-090108T1200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 AM EST THU JAN 8 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE SOUTHWEST TO WEST WINDS UP TO 35 KNOT GALES THIS MORNING.
THE WINDS SHOULD DROP BELOW GALE FORCE AROUND DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ142>144-081700-
/O.CON.KCLE.LO.Y.0001.000000T0000Z-090108T1700Z/
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
348 AM EST THU JAN 8 2009

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH THURSDAY BEFORE STARTING
TO DIMINISH LATER THURSDAY NIGHT AND FRIDAY. THIS WILL LEAD TO
WAVES OF 7 TO 10 FEET.

AT 3 AM THURSDAY...THE WATER LEVEL AT TOLEDO WAS 5 INCHES BELOW
THE CRITICAL MARK AND IS EXPECTED TO SLOWLY RISE ABOVE THE
CRITICAL MARK DURING THE MORNING HOURS.

THE GUSTY WEST WINDS WILL CONTINUE DURING THE MORNING CAUSING
WAVES IN EXCESS OF 4 FEET IN THE NEARSHORE WATERS THROUGH THIS
MORNING. THE WINDS ARE EXPECTED TO DIMINISH DURING THE MORNING
HOURS AND THE WAVE CONDITIONS SHOULD IMPROVE. THE WATER LEVELS
WILL BE ALLOWED TO RISE AGAIN THROUGH THE REST OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-081700-
/O.CON.KCLE.LO.Y.0001.000000T0000Z-090108T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
348 AM EST THU JAN 8 2009

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH TODAY BEFORE STARTING TO
DIMINISH LATER TONIGHT AND FRIDAY.

AT 3 AM THURSDAY...THE WATER LEVEL AT TOLEDO WAS 5 INCHES BELOW
THE CRITICAL MARK AND IS EXPECTED TO SLOWLY RISE ABOVE THE
CRITICAL MARK DURING THE MORNING HOURS.

THE GUSTY WEST WINDS WILL CONTINUE DURING THE MORNING CAUSING
WAVES IN EXCESS OF 4 FEET IN THE NEARSHORE WATERS THROUGH THIS
MORNING. THE WINDS ARE EXPECTED TO DIMINISH DURING THE MORNING
HOURS. THE WATER LEVELS WILL BE ALLOWED TO RISE AGAIN THROUGH THE
REST OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-081700-
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
348 AM EST THU JAN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

COLDER AIR MOVING OVER THE LAKE IN THE WAKE OF A COLD FRONT WILL
PRODUCE WEST WINDS TO 30 KNOTS THROUGH TODAY BEFORE STARTING TO
DIMINISH THIS EVENING AND FRIDAY. THIS WILL LEAD TO WAVES OF 7 TO 10
FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
598 
WHUS71 KCLE 081157
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EST THU JAN 8 2009

LEZ147>149-082000-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-090108T1200Z/
/O.EXA.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
657 AM EST THU JAN 8 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WINDS CONTINUE AT 30 KNOTS OVER THE LAKE AND THE STRONGER WINDS
WILL CONTINUE TO PRODUCE WAVES IN EXCESS OF 4 FEET IN THE
NEARSHORE WATERS. THE WAVES WILL BE PRESENT IN WATERS THAT REMAIN
ICE FREE. 

THE WIND IS EXPECTED TO GRADUALLY DIMINISH TODAY AND TONIGHT. THIS
WILL ALLOW THE WAVE ACTION TO SUBSIDE BELOW 4 FEET BY FRIDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-167>169-081300-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-090108T1200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
657 AM EST THU JAN 8 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE WIND HAS DIMINISHED BELOW GALE FORCE AND THEREFORE THE GALE
WARNING HAS BEEN CANCELLED.

$$

LEZ142>144-082000-
/O.CON.KCLE.LO.Y.0001.000000T0000Z-090108T1700Z/
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
657 AM EST THU JAN 8 2009

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

AT 6 AM THURSDAY...THE WATER LEVEL AT TOLEDO WAS 1 INCH BELOW THE
CRITICAL MARK AND IS EXPECTED TO SLOWLY RISE ABOVE THE CRITICAL
MARK DURING THE MORNING HOURS.

WINDS CONTINUE AT 30 KNOTS OVER THE LAKE AND THE STRONGER WINDS
WILL CONTINUE TO PRODUCE WAVES IN EXCESS OF 4 FEET IN THE
NEARSHORE WATERS. THE WAVES WILL BE PRESENT IN WATERS THAT REMAIN
ICE FREE. 

THE WIND IS EXPECTED TO GRADUALLY DIMINISH TODAY AND TONIGHT. THIS
WILL ALLOW THE WAVE ACTION TO SUBSIDE BELOW 4 FEET BY FRIDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-081700-
/O.CON.KCLE.LO.Y.0001.000000T0000Z-090108T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
657 AM EST THU JAN 8 2009

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

AT 6 AM THURSDAY...THE WATER LEVEL AT TOLEDO WAS 1 INCH BELOW THE
CRITICAL MARK AND IS EXPECTED TO SLOWLY RISE ABOVE THE CRITICAL
MARK DURING THE MORNING HOURS.

WINDS CONTINUE AT 30 KNOTS OVER THE LAKE. THE GUSTY WINDS WILL
KEEP THE WATER LEVELS NEAR THE CRITICAL MARK THROUGH THE MORNING HOURS.

THE WIND IS EXPECTED TO GRADUALLY DIMINISH TODAY AND TONIGHT
ALLOWING THE WATER LEVEL TO RISE ABOVE THE CRITICAL MARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-082000-
/O.CON.KCLE.SC.Y.0101.000000T0000Z-090109T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
657 AM EST THU JAN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

WINDS CONTINUE AT 30 KNOTS OVER THE LAKE AND THE STRONGER WINDS
WILL CONTINUE TO PRODUCE WAVES IN EXCESS OF 4 FEET IN THE
NEARSHORE WATERS. THE WAVES WILL BE PRESENT IN WATERS THAT REMAIN
ICE FREE. 

THE WIND IS EXPECTED TO GRADUALLY DIMINISH TODAY AND TONIGHT. THIS
WILL ALLOW THE WAVE ACTION TO SUBSIDE BELOW 4 FEET THIS AFTERNOON
AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 7, 8:19 PM EST, 27 minutes earlier.

Area forecast discussion, Jan 7, 8:19 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
819 PM EST WED JAN 7 2009

.SYNOPSIS...
LOW PRESSURE NORTH OF LAKE ERIE WILL CONTINUE TO MOVE NORTHEAST
OVERNIGHT. A TROUGH STRETCHING WEST FROM THIS LOW WILL LINGER OVER
THE AREA INTO EARLY FRIDAY. HIGH PRESSURE WILL BUILD OVER THE
REGION FROM THE SOUTH ON FRIDAY. ANOTHER STORM SYSTEM WILL AFFECT
THE LOCAL AREA OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SNOW CONTINUES ACROSS MAINLY THE EASTERN PORTION OF THE FORECAST
AREA AS OF 01Z. SNOWFALL REPORTS THUS FAR HAVENT BEEN TOO
IMPRESSIVE...HOWEVER 18Z OPERATIONAL AND LOCAL MODELS INDICATE
THAT SNOW SHOULD INTENSIFY OVERNIGHT AS A TROUGH MOVES ACROSS LAKE
ERIE. TEMPERATURES ALOFT BEHIND THIS TROUGH DO NOT REALLY GET COLD
ENOUGH FOR TRUE LAKE EFFECT...THIS APPEARS TO BE MORE OF A LAKE
ENHANCEMENT SITUATION AND WITH TREMENDOUS SYNOPTIC MOISTURE IN
PLACE WITH THIS TROUGH...I COULD SEE THE POTENTIAL FOR
WARNING/ADVISORY SNOWFALL. THIS IS A TOUGH CALL...RIGHT NOW THE
FOCUS AREA AT THIS POINT APPEARS TO BE NW PA WITH MAINLY INLAND
ERIE COUNTY SEEING THE HEAVIEST SNOWFALL. IVE ISSUED A WARNING FOR
INLAND ERIE AND ADVISORIES FOR ERIE LAKESHORE AND CRAWFORD COUNTY
PA. DECIDED TO LEAVE ASHTABULA AND THE REMAINDER OF THE SNOWBELT
COUNTIES OUT OF ANY HEADLINE AT THIS POINT...WINDS DONT TURN
NORTHWESTERLY UNTIL AFTER DAYBREAK TOMORROW SO THERE IS STILL TIME
FOR THE NEXT SHIFT TO DETERMINE IF THE OH SNOWBELT NEEDS ANY TYPE
OF WARNING/ADVISORY. BY TOMORROW MORNING THE FLOW WILL BE ONSHORE
AND NORTHWEST FLOW IS ALWAYS A TRICKY SCENARIO. WILL PASS ON MY
CONCERNS TO THE NEXT SHIFT.

NO CHANGES TO TEMPERATURES THUS FAR. TEMPS ARE DROPPING QUICKLY
FROM THEIR AFTERNOON HIGHS BUT THIS WAS WELL FORECAST SO NO
CHANGES NECESSARY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
LAKE EFFECT WILL CONTINUE INTO FRIDAY MORNING. PERSISTENT
TROUGHING WILL BE OCCURRING AT THE SURFACE DURING THIS PERIOD.
DECENT SYNOPTIC MOISTURE WILL LINGER OVER THE AREA AS WELL WHICH
WILL HELP OVERCOME THE MARGINAL TEMPS ALOFT. DO NOT THINK ANY
HEADLINES WILL BE NEEDED BUT WOULD NOT BE SURPRISED TO SEE SOME 5
OR 6 INCH TOTALS FROM THIS EVENING INTO THURSDAY EVENING ACROSS
INLAND NW PA. WILL NEED TO HANG ON TO CHANCE POPS EVEN IN THE WEST
TOMORROW AS SURFACE RIDGING WILL NOT REACH THAT AREA TILL TOMORROW
NIGHT. THIS RIDGE WILL SLIDE EAST ACROSS THE REMAINDER OF THE AREA
BY MIDDAY FRIDAY.

12Z GFS NOW LOOKS A LOT LIKE THE 00Z ECMWF AS FAR AS THE STORM FOR
SATURDAY GOES. QUICK LOOK AT 12Z ECMWF SHOWING FEW DIFFS FROM
PREVIOUS RUN. NAM IS MUCH FURTHER N WITH THE LOW TRACK AND WILL BE
DISCARDED TO TODAY. THIS LOW WILL BEGIN TO TAKE SHAPE ON FRIDAY
OVER THE PLAINS. SOME WARM AIR ADVECTION (WAA) SNOW COULD DEVELOP
FRIDAY AFTERNOON WITH BETTER CHANCES THE FURTHER N YOU GO. THE
SURFACE LOW WILL TRACK EAST ACROSS THE SOUTHERN TIP OF OHIO LATE
FRIDAY NIGHT INTO SUNDAY. THIS MORE SOUTHERN TRACK MEANS IT SHOULD
REMAIN COLD ENOUGH FOR ALL SNOW SO WILL REMOVE MENTION OF FREEZING
PRECIP FROM EARLIER PACKAGE. LOOKS LIKE MOST OF THE AREA COULD
SEE A FEW INCHES FROM THIS SYSTEM. WILL TRY TO DRY THINGS OUT FROM
WEST TO EAST ON SUNDAY.

HAVE USED A BLEND OF GUIDANCE FOR TEMPS TODAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
TROUGH ALOFT DEEPENS THROUGH THE EXTENDED PERIOD AND EACH SHOT OF
COLD AIR BEHIND EACH CLIPPER WOULD CORRESPONDINGLY BE COLDER. NOT
SURE JUST HOW COLD TO GO IN THE EXTENDED AS TIMING IS STILL RATHER
UNCERTAIN AS TO EACH CLIPPER. THE ARCTIC AIR MASSES TEND TO BE
PROGRESSIVE...THEY COME IN QUICKLY AND LEAVE QUICKLY...BUT IT SHOULD
BE SIGNIFICANTLY COLDER THAN NORMAL OVERALL NEXT WEEK.

HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY ON SUNDAY AND WIND
SHOULD BE BACKING TOWARD THE SOUTHWEST. LAKE EFFECT SNOWS SHOULD
TAPER OFF WITH THE REMAINDER OF THE FORECAST AREA DRY. NEXT CLIPPER
CROSSES THE GREAT LAKES SUNDAY NIGHT INTO MONDAY. SOME LIGHT SNOWS
POSSIBLE WITH THE CLIPPER THEN LAKE EFFECT SNOWS WITH THE COLD
ADVECTION. SOMETIMES THE ARCTIC AIR IS SO DRY AND SHALLOW THAT HEAVY
LAKE EFFECT SNOW DOES NOT DEVELOP...JUST SNOW SHOWERS OR FLURRIES.
WILL KEEP SNOW MOSTLY IN THE SNOWBELT AND POP IN THE CHANCE CATEGORY
FOR NOW EARLY NEXT WEEK. ALL MODELS BRING THE ARCTIC FRONT THROUGH
LATER MONDAY/MON NIGHT.

AS PREVIOUSLY MENTIONED...NOT SURE HOW COLD TO MAKE IT ON TUESDAY.
IF THE MODELS VERIFY AS ADVERTISED...TEMPS COULD JUST FALL MONDAY
NIGHT TO WEDNESDAY BUT WILL NOT TRY TO PIN DOWN THAT MUCH DETAIL.
WILL FORECAST TEMPS DOWN TO AROUND ZERO TUESDAY NIGHT AND KEEP
WEDNESDAY COLD WITH MAX TEMPS 10-15. COULD BE A LITTLE WARMER OR
COLDER DEPENDING ON THE TIMING OF THE NEXT CLIPPER WHICH MODELS ARE
PROGGING LATER WEDNESDAY.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
SNOW WILL DECREASE IN INTENSITY OVERNIGHT AS THE UPPER TROF MOVES
EAST...BUT PLENTY OF MOISTURE AROUND. THE SNOW SHOWERS WILL
DECREASE THURSDAY AS DRIER AIR WORKS IN EXCEPT IN THE SNOWBELT.
NON VFR CONDITIONS THROUGH THE TAF PERIOD WITH IFR CONDITIONS
MAINLY OVER THE EASTERN PORTION OF THE FORECAST AREA. VISIBILITIES
SHOULD BECOME VFR OVER THE WESTERN PORTION OF THE FORECAST AREA THURSDAY.

OUTLOOK...ALL SITES MAY BECOME VFR FRIDAY FOR A WHILE AHEAD OF
THE NEXT COLD FRONT WHICH SHOULD CROSS THE AREA FRIDAY NIGHT INTO
SATURDAY WITH IFR SNOW SHOWERS LIKELY AT ALL SITES. CANNOT RULE
OUT A TOUCH OF FREEZING RAIN OR SLEET FRIDAY NIGHT.

SOME CLEARING LIKELY SUNDAY EXCEPT PERHAPS ACROSS THE SNOWBELT.
NEXT COLD FRONT DUE MONDAY WITH MORE SNOW SHOWERS AND IFR/MVFR
CEILINGS AND VSBY. MVFR CONDITIONS MONDAY AHEAD OF ARCTIC FRONT.

&&

.MARINE...
MODELS REMAIN CONSISTENT FOR THE NEXT FEW DAYS SO ONGOING FORECAST
LOOKS GOOD WITH LITTLE CHANGES NEEDED. SMALL CRAFT CONDITIONS SHOULD
CONTINUE INTO THU NITE PROBABLY SHIFTING INTO EAST HALF OF THE LAKE
WHERE IT SHOULD CONTINUE UNTIL ABOUT FRI AFTERNOON.  FOR FORECAST
PURPOSES WILL SPLIT THE DIFFERENCE AND EXTEND THE CURRENT SCA FOR
THE LAKE THROUGH 10 AM FRI AS NOT CONVINCED THAT CENTER OF THE HIGH
MOVING UP OHIO VALLEY WILL BE CLOSE ENOUGH TO THE LAKE TO CALM THE
WINDS ENOUGH IN THE WEST HALF.

ANOTHER LOW MOVING ACROSS THE LAKE ERIE AREA EXPECTED SAT BUT MODEL
TRACKS DIFFER WITH SOME MOVING THE LOW NORTH OF THE LAKE AND SOME
ALONG THE SOUTHERN SHORE THUS CREATING QUITE A POSSIBLE DIFFERENCE
IN EXACT WIND DIRECTIONS DURING THE TIME FRAME THAT THE LOW PASSES
THROUGH. FOR NOW WILL SHOW A TRACK RIGHT ACROSS THE LAKE WITH
LIGHTER AND CHANGEABLE WINDS. BY LATE SATURDAY THE MODELS AGREE WITH
MOVING THE LOW EAST OF THE LAKE AND LINING UP A MODERATE TO STRONG
WEST FLOW WITH THE BEST GUESS FOR NOW OF ABOUT 30 KNOTS.  ANOTHER
RIDGE BY LATER SUNDAY SHOULD LESSEN THE FLOW WITH A SHIFT TO A MORE
SOUTHERLY DIRECTION IN EXPECTATION OF ANOTHER LOW MOVING NEAR LAKE
ERIE BY LATE MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THURSDAY FOR PAZ001-
     003.
     LAKE EFFECT SNOW WARNING UNTIL 4 PM EST THURSDAY FOR PAZ002.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR LEZ142>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...LEINS
SHORT TERM...KUBINA
LONG TERM...KOSARIK
AVIATION...KIELTYKA
MARINE...ADAMS
Hazardous weather outlook, Jan 7, 8:27 PM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
827 PM EST WED JAN 7 2009

OHZ003-006>011-017>023-027>033-036>038-047-090130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
827 PM EST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-089-090130-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
827 PM EST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

LAKE EFFECT SNOW SHOWERS WILL OCCUR TONIGHT. THOUGH HEAVY LAKE
EFFECT SNOW ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME
ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE ON THURSDAY. A HEAVY LAKE
EFFECT SNOWFALL IN NOT EXPECTED BUT LOCALLY ANOTHER 1 TO 4 INCHES
OF SNOW COULD FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ001-003-090130-
NORTHERN ERIE-CRAWFORD PA-
827 PM EST WED JAN 7 2009

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ002-090130-
SOUTHERN ERIE-
827 PM EST WED JAN 7 2009

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-090130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
827 PM EST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-090130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
827 PM EST WED JAN 7 2009

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 8:00 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake37 hr
Jan 7, 10:32 PM ESTLow Water AdvisoryCLE11 hr
Jan 8, 4:10 PM ESTWinter Storm WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more19 hr
Jan 7, 8:00 PM ESTLake Effect Snow WarningCLEErie44 hr

Nearby

Gale Warnings in Ohio, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.